Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 14, NWS Norman, OK

March 2, 200834 counties in Oklahoma; Hardeman County, Wichita County, Wilbarger County, Texas

NWS Norman, OK issued this wind advisory at Mar 2, 2008, 4:05 AM CST for 34 counties in Oklahoma; Hardeman County, Wichita County, Wilbarger County, Texas. It took effect at Mar 2, 2008, 8:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 4:05 AM CST (10:05 UTC)
In effect from
Mar 2, 2008, 8:00 PM CST
Expired
Mar 2, 2008, 3:28 PM CST
In force
Issued by
NWS Norman, OK
All 37 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 111 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2199 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 021005
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
405 AM CST SUN MAR 2 2008

.A COLD FRONT THAT WILL MOVE NORTHWEST TO SOUTHEAST ACROSS
OKLAHOMA LATER TODAY AND TONIGHT IS ASSOCIATED WITH A STRONG STORM
SYSTEM. WITHIN AN HOUR OR TWO OF THE TRANSIT OF THE FRONT... NORTH
WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS NEAR 50 MPH. THESE
STRONG WINDS WILL PERSIST FOR 6 TO 9 HOURS.

OKZ004>007-009>012-014>017-021-021815-
/O.NEW.KOUN.WI.Y.0014.080303T0200Z-080303T1200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE
405 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM CST
MONDAY. 

NORTH WINDS WILL BLOW 20 TO 30 MPH AND GUST NEAR 50 MPH ONCE A
COLD FRONT PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ008-013-018>020-022>029-033>039-044-TXZ083-085-086-021815-
/O.NEW.KOUN.WI.Y.0014.080303T0600Z-080303T1500Z/
KAY-NOBLE-KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-COTTON-HARDEMAN-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...KINGFISHER...
GUTHRIE...STILLWATER...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...WALTERS...QUANAH...CHILLICOTHE...VERNON...
WICHITA FALLS
405 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY. 

NORTH WINDS WILL BLOW 20 TO 30 MPH AND GUST NEAR 50 MPH ONCE A
COLD FRONT PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS74 KOUN 021716
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CST SUN MAR 2 2008

.A COLD FRONT WILL MOVE SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS LATER
TODAY AND TONIGHT IS ASSOCIATED WITH A STRONG STORM SYSTEM. WITHIN
AN HOUR OR TWO OF THE TRANSIT OF THE FRONT... NORTH WINDS WILL
INCREASE TO 30 TO 35 MPH WITH GUSTS NEAR 50 MPH. THESE STRONG
WINDS WILL PERSIST FOR 6 TO 9 HOURS.

OKZ004>007-009>012-014>017-021-030130-
/O.CON.KOUN.WI.Y.0014.080303T0200Z-080303T1200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE
1116 AM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
CST MONDAY...

NORTH WINDS WILL BLOW 20 TO 30 MPH AND GUST NEAR 50 MPH ONCE A
COLD FRONT PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

OKZ008-013-018>020-022>029-033>039-044-TXZ083-085-086-030130-
/O.CON.KOUN.WI.Y.0014.080303T0600Z-080303T1500Z/
KAY-NOBLE-KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-COTTON-HARDEMAN-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...KINGFISHER...
GUTHRIE...STILLWATER...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...WALTERS...QUANAH...CHILLICOTHE...VERNON...
WICHITA FALLS
1116 AM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

NORTH WINDS WILL BLOW 20 TO 30 MPH AND GUST NEAR 50 MPH ONCE A
COLD FRONT PASSES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

30
000 
WWUS74 KOUN 022128
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CST SUN MAR 2 2008

OKZ004>007-009>012-014>017-021-022230-
/O.CAN.KOUN.WI.Y.0014.080303T0200Z-080303T1200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD-
ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...ENID...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...ELK CITY...SAYRE
328 PM CST SUN MAR 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS ARE STILL GOING TO OCCUR BEHIND A STRONG COLD FRONT.
HOWEVER...WITH THE PROSPECTS OF SNOW AND BLOWING SNOW...THE WIND
ADVISORY WILL BE REPLACED BY A SNOW AND BLOWING SLOW ADVISORY.

$$

OKZ008-013-018>020-022>029-033>039-044-TXZ083-085-086-022230-
/O.CAN.KOUN.WI.Y.0014.080303T0600Z-080303T1500Z/
KAY-NOBLE-KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-COTTON-HARDEMAN-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...PONCA CITY...PERRY...KINGFISHER...
GUTHRIE...STILLWATER...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...
NORMAN...MOORE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...WALTERS...QUANAH...CHILLICOTHE...VERNON...
WICHITA FALLS
328 PM CST SUN MAR 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

STRONG WINDS ARE STILL GOING TO OCCUR BEHIND A STRONG COLD FRONT.
HOWEVER...WITH THE PROSPECTS OF SNOW AND BLOWING SNOW...THE WIND
ADVISORY WILL BE REPLACED BY A SNOW AND BLOWING SLOW ADVISORY..

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:20 AM CST, 45 minutes earlier.

Area forecast discussion, Mar 2, 3:20 AM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
320 AM CST SUN MAR 2 2008

.DISCUSSION...
BEFORE MONDAY MORNING, THERE WILL BE EFFECTIVE 3 HIGHLIGHTS FOR 3 TIMES
OVER 3 AREAS - ONE EACH OF ADVISORY, WATCH, AND WARNING. THE MAIN
STORY TODAY AND TONIGHT WILL BE THE RAIN BROUGHT BY THE APPROACH
OF A STRONG UPPER WAVE AND COLD FRONT. BEFORE THE ARRIVAL OF THE
COLD FRONT INTO NORTHWEST OKLAHOMA LATE THIS AFTERNOON, THE
DRY LINE WILL LIKELY BULGE INTO PART OF WESTERN NORTH TEXAS AND A
SMALL ADJACENT AREA OF SOUTHWEST OKLAHOMA. (I AM GOING WITH THE
ACCURACY OF THE ECMWF CONCERNING THE DRY LINE POSITION THE LAST FEW
DAYS.) THIS WILL GIVE AN AFTERNOON WITH CRITERIA FOR A RED FLAG
WARNING.

A FEW STORMS MAY ALSO DEVELOP EARLY THIS EVENING ON THE DRY LINE IN
THIS AREA, BUT MOST OF THE THUNDERSTORMS WILL DEVELOP INTO A
SQUALL LINE WITH THE FRONT LATER THIS EVENING AND OVERNIGHT.
ALTHOUGH THE PACE OF THE FRONT WILL BE RATHER QUICK, THERE WILL BE
POSITIONED ABUNDANT LOWER-LEVEL MOISTURE OVER MOST OF OKLAHOMA FOR
HEAVY RAINFALL. HEAVY RAINFALL IS A GREATER CONCERN IN SOUTHEAST
OKLAHOMA, CLOSER TO THE GREATER MOISTURE AND IN A LOCATION WHERE
THE FRONT MAY SLOW AS A SURFACE LOW IS EXPECTED TO MOVE ACROSS
NORTHEAST TEXAS LATE TONIGHT AND MONDAY MORNING. A FLASH FLOOD
WATCH IS EFFECTIVE OVERNIGHT AND MONDAY MORNING FOR SOUTHEAST OKLAHOMA.

THE THIRD HIGHLIGHT IS A WIND ADVISORY WHICH FOLLOWS THE FRONT.
SEVERAL MODELS INDICATED 40 TO 55 KT. 0-1 KM WINDS AND A MSLP
GRADIENT OF 14 MB FROM NORTHWEST TO SOUTHEAST OK. THE ADVISORY
BEGINS MID-EVENING IN NORTHWEST OKLAHOMA AND SPREADS SOUTH AND
EAST OVERNIGHT INTO MONDAY MORNING.

DURING THE MORNING MONDAY THE ATMOSPHERE WILL BE CONDUCIVE TO
PRODUCE SNOW. THIS WILL BE COINCIDENT WITH THE APPROACH OF THE
UPPER LOW ACROSS NORTH TEXAS. THE GFS AND ECMWF HAVE SIMILAR
TRACKS OF THE MID-LEVEL LOW CENTER ACROSS NORTH CENTRAL TEXAS AND
INTO SOUTHWEST ARKANSAS BY LATE MONDAY. A RAIN/SNOW MIX IS LIKELY
ACROSS SOUTHEAST OKLAHOMA FOLLOWED BY A PERIOD OF SNOW. SOME
ACCUMULATION IS EXPECTED. THERE COULD BE A BAND WHERE AMOUNTS
EXCEED 2 INCHES MONDAY AFTERNOON. SINCE THE HEAVY RAINFALL IS MORE
CERTAIN AND NEARER IN TIME (AND OVERNIGHT) THAN IS THE SNOW, THE
NEED FOR AN ADVISORY FOR MONDAY AFTERNOON WILL BE REVIEWED BY LATER TODAY.

AFTER THE EVENTS OF TODAY AND MONDAY, THE REST OF THE WEEK LOOKS
COOL AND DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  34  37  26 /  40 100  50  40
HOBART OK         71  34  43  26 /  60  80  50  10
WICHITA FALLS TX  73  37  44  29 /  40  80  60  50
GAGE OK           66  33  42  23 /  70  60  20   0
PONCA CITY OK     69  34  35  24 /  70 100  50  30
DURANT OK         71  42  38  28 /  30 100  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR
     OKZ008-013-018>020-022>029-033>039-044.

     WIND ADVISORY FROM 8 PM THIS EVENING TO 6 AM CST MONDAY FOR
     OKZ004>007-009>012-014>017-021.

     RED FLAG WARNING FROM 1 PM TO 6 PM CST THIS AFTERNOON FOR OKZ033-
     036.

     FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     OKZ043-047-048-051-052.

TX...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR
     TXZ083-085-086.

     RED FLAG WARNING FROM 1 PM TO 6 PM CST THIS AFTERNOON FOR
     TXZ083>085-087-088.

&&

99/09
Hazardous weather outlook, Mar 1, 11:09 PM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CST SAT MAR 1 2008

OKZ004>048-050>052-TXZ083>090-021300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1109 PM CST SAT MAR 1 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
BREEZY SOUTH WINDS WILL CONTINUE OVERNIGHT INTO SUNDAY MORNING
BRINGING HIGHER AMOUNTS OF LOW-LEVEL MOISTURE INTO MUCH OF THE AREA.
DESPITE THE INCREASE IN MOISTURE... INSTABILITY WILL REMAIN LIMITED
AND THEREFORE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY MAR 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...10 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED ACROSS THE AREA SUNDAY AND SUNDAY NIGHT
AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS ALSO A SLIGHT RISK
OF SEVERE THUNDERSTORMS ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND EVENING AS A STRONG UPPER LEVEL STORM SYSTEM
APPROACHES THE AREA. THE PRIMARY SEVERE  WEATHER RISK APPEARS TO BE
LARGE HAIL AND STRONG THUNDERSTORM WINDS. LOCALLY HEAVY RAIN WILL
ALSO BE POSSIBLE WITH RAINFALL AMOUNTS OF UP TO TWO INCHES POSSIBLE.
EMERGENCY MANAGEMENT AGENCIES AND STORM SPOTTER GROUPS SHOULD
CONTINUE TO MONITOR THE WEATHER FORECASTS.

OTHER HAZARDOUS WEATHER...
RAIN MAY MIX WITH OR CHANGE TO SNOW SUNDAY NIGHT AND MONDAY ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS BEFORE THE PRECIPITATION
ENDS. SNOW ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE
ACROSS PARTS OF NORTHERN AND CENTRAL OKLAHOMA. FOR MORE DETAILS
PLEASE REFER TO THE SPECIAL WEATHER STATEMENT.

STRONG NORTH WINDS ARE EXPECTED TO DEVELOP BEHIND THE COLD FRONT
SUNDAY NIGHT AND MONDAY. THE STRONG WINDS WILL MAKE FOR DIFFICULT
DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. THE
STRONG WINDS COMBINED WITH THE POSSIBILITY OF SNOW MAY ALSO LEAD TO
RESTRICTED VISIBILITIES.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

30/MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:47 AM CSTRed Flag WarningOUNHarmon, Jackson14 hr
Mar 2, 3:55 AM CSTFlash Flood WatchOUNAtoka, Bryan, Coal, Johnston, Marshall29 hr
Mar 2, 2:11 PM CSTSevere Thunderstorm WarningOUNHarper49 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningOUNHarper46 min
Mar 2, 2:34 PM CSTTornado WarningOUNHarper41 min
Mar 2, 2:53 PM CSTSevere Thunderstorm WarningOUNWoods52 min
Mar 2, 3:38 PM CSTSevere Thunderstorm WarningOUNWoods52 min
Mar 2, 3:48 PM CSTSnow and Blowing Snow AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more20 hr
Mar 2, 3:48 PM CSTSevere Thunderstorm WarningOUNDewey42 min
Mar 2, 4:00 PM CSTSevere Thunderstorm WarningOUNAlfalfa45 min
Mar 2, 4:04 PM CSTSevere Thunderstorm WarningOUNCuster, Dewey26 min
Mar 2, 4:08 PM CSTSevere Thunderstorm WarningOUNWashita52 min
Mar 2, 4:16 PM CSTSevere Thunderstorm WarningOUNJackson, Kiowa44 min
Mar 2, 4:27 PM CSTSevere Thunderstorm WarningOUNWoods33 min
Mar 2, 4:32 PM CSTSevere Thunderstorm WarningOUNBlaine, Dewey, Major43 min
Mar 2, 4:39 PM CSTTornado WarningOUNBlaine, Dewey36 min
Mar 2, 4:45 PM CSTTornado WarningOUNKiowa, Washita30 min
Mar 2, 4:47 PM CSTSevere Thunderstorm WarningOUNBlaine, Custer43 min
Mar 2, 4:52 PM CSTTornado WarningOUNCaddo, Washita23 min
Mar 2, 4:56 PM CSTSevere Thunderstorm WarningOUNKiowa34 min
Mar 2, 5:10 PM CSTTornado WarningOUNKiowa20 min
Mar 2, 5:13 PM CSTSevere Thunderstorm WarningOUNCaddo, Washita47 min
Mar 2, 5:14 PM CSTTornado WarningOUNBlaine25 min
Mar 2, 5:29 PM CSTSevere Thunderstorm WarningOUNMajor31 min
Mar 2, 5:31 PM CSTSevere Thunderstorm WarningOUNCaddo, Kiowa59 min
Mar 2, 5:50 PM CSTSevere Thunderstorm WarningOUNGarfield, Major40 min
Mar 2, 5:52 PM CSTSevere Thunderstorm WarningOUNComanche23 min
Mar 2, 5:55 PM CSTSevere Thunderstorm WarningOUNTillman50 min

Nearby

Wind Advisories in Oklahoma, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.